MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY

ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY
Model Number 08946353190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e411 rack serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable testosterone g2 elecsys results from the cobas e411 rack analyzer.Patient 1 initial result was >1500 ng/dl and the repeat results were 69.83 ng/dl and 46.45 ng/dl.The repeat results on another analyzer were 28.62 ng/dl and 33.47 ng/dl.Patient 2 initial result was 177.5 ng/dl and the repeat results were 46.47 ng/dl and 109.8 ng/dl.The repeat results on another analyzer were 38.24 ng/dl and 39.83 ng/dl.The results from the other analyzer were believed correct.
 
Additional Manufacturer Narrative
The customer took samples of dust in the laboratory and also swabbed the area around the instrument, as well as sample/reagent probe.The samples were tested at a nearby facility and each one resulted as greater than the measuring range for testosterone.The field service engineer determined the cause of the event was the testosterone contamination, likely coming from the hyase product used in the ivf lab on site.He replaced the sample/reagent probe and pressure sensor tubing.He performed sample/reagent probe, sipper, and gripper adjustments.He replaced the measuring cell and syringe assembly and ran performance testing that passed.As the qc recovery was within the acceptable range, there was no indication of a performance issue with the reagent.
 
Additional Manufacturer Narrative
**udi related data quality updates only** d3 is the initial distributor in the us.

Brand Name
ELECSYS TESTOSTERONE II ASSAY
Common Device Name
TESTOSTERONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18165696
Report Number1823260-2023-03661
Device Sequence Number17768062
Product Code CDZ
UDI-Device Identifier07613336170557
UDI-Public07613336170557
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K211685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08946353190
Device Catalogue Number08946353190
Device Lot Number688765
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by Manufacturer11/27/2023
08/29/2024
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date12/01/2023
08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT 1: DOXYCYCLINE HYCLATE.; PATIENT 1: PROVERA.
Patient Age34 YR
Patient SexFemale